# SDR 2002UALA00011

- Difficulty date: January 1, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 4,917 hours, 1,705 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS HOT BRAKES ON CLIMB OUT WITH GEAR DOWN. SUPPLEMENTAL DATA UPDATE ORIG INDICATION 370 DEG, CLIMBED TO 425 DEG. SUSPECTED INDICATION PROBLEM, BRAKE TEMP CHECKS NORMAL.  BSCU BITE CHECK AND PREVIOUS LEG REPORT FAULT BRAKE TEMPERATURE MONITORING UNIT 3GW.  REPLACED MONITOR.
